# SDR SWIA200717757

- Difficulty date: January 17, 2007
- Submitted: January 26, 2007
- Operation: Air carrier
- Aircraft: N978SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7953
- Aircraft time: 6,923 hours, 6,072 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Missing
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON POST FLIGHT, DISCOVERED RIGHT MAIN GEAR DOOR MISSING.  REPLACED RIGHT MLG DOOR IAW CRJ 200 MM 32-12-01.
